# SDR 9617359763

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: High Temp Sensor
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AFTER TAKEOFF POWER WAS APPLIED, THE LEFT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED.  NO ICE PROTECTION WAS SELECTED ON.  LIGHT REMAINED ON UNTIL HIGH PRESSURE BLEED SWITCH WAS TURNED OFF.  REPLACED THE HIGH TEMPERATURE SENSOR, OPERATIONAL CHECK OK.
